# SDR ASAA2020082523066

- Difficulty date: August 22, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 23,288 hours, 7,509 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 64F1034
- Condition: Failed
- Location: Apu
- Part time: 6,993 hours, 13,109 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED START (THREE ATTEMPTS) AT FL380.  FAULT LIGHT ILLUMINATED DURING EACH START ATTEMPT.  GROUNDED - YES.  REPLACED APU SGU, REF B737-900 AMM 49-44-21.  PERFORMED APU START AND OPERATION, PER AMM TASK 49-11-00-806-801.  OPS NORMAL.
